| Model Number |
D0610062575 |
| Medical Device Problem Codes |
Material Rupture (1546); Structural Problem (2506); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Event or Problem Description
Balloon ruptured as balloon was being removed.The balloon did not appear to have ruptured longitudinally.Unable to totally withdraw, with some of balloon remaining in fistulagram, the physician did a cut-down to remove.No patient injury and the incident was not reported.
Additional Manufacturer Narrative
Follow up report to provide information not known at the time of the original report, such as investigation type, findings, and conclusion.
Event or Problem Description
Follow up report for cc2020-066-ir; mfr report#: 3005994106-2020-00066.